# SDR ASAA2015012010326

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,950 hours, 8,653 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB, 34000, CAPTAIN'S FMC'S SCREEN WENT BLACK, AFTER A FEW SECONDS IT RETURNED TO NORMAL OPERATIONS AFTER A START UP TEST SCREEN.  ACFT GROUNDED. PERFORMED FIM TASK 34-61 TASK 801 NO DEFECTS NOTED NO HISTORY LAST 30 DAYS.  ACFT OK FOR SERVICE.
